MAUDE Adverse Event Report: FRESENIUS MEDICAL CARE HOLDINGS, INC. OPTIFLUX® ULTRA; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

FRESENIUS MEDICAL CARE HOLDINGS, INC. OPTIFLUX® ULTRA; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 0500418E
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Head of dialyzer found to be leaking onto the floor which appeared to be leaking at the seal.

Brand Name
OPTIFLUX® ULTRA
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
FRESENIUS MEDICAL CARE HOLDINGS, INC.
920 winter street
waltham MA 02451
MDR Report Key16303358
Report Number16303358
Device Sequence Number12460412
Product Code KDI
UDI-Device Identifier00840861100194
UDI-Public(01)00840861100194
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/04/2023
Report Date (Section F) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0500418E
Device Lot NumberKU01005
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight66 KG
Date Report Sent to FDA01/04/2023